# SDR 20010410AP030

- Difficulty date: February 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EXIT LIGHTS AT ROWS 2, 3, 12, 14 AND 18 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY ON ROWS 2, 3, 12, 14, AND 18, AND REMOTE ASSEMBLY RECEIVER ON ROWS 2 AND 3 THEN LIGHTS OPERATED NORMALLY.  REF ASAA0110099.  (M)
